MAUDE Adverse Event Report: BODY VISION MEDICAL LTD. LUNGVISION TOOL; EOQ

BODY VISION MEDICAL LTD. LUNGVISION TOOL; EOQ
Model Number LV2055011
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Lung biopsy was performed using forceps and a bodyvision lungvision tool kit on (b)(6) 2023.The physician does not recall any difficulties or immediate complications, no sharp angles of the catheter and no difficulty advancing the tool.Upon completion of the biopsy pathology, it was determined that there was lung inflammation.This patient, underwent an additional pet scan and it was determined that another lung biopsy was required.During this additional biopsy procedure, the physician found retained material suspected to be from the bodyvision device.Bodyvision became aware of this event on march 07, 2023.
 
Additional Manufacturer Narrative
The device was not retained for evaluation.We strongly suspect, following a review of the procedure fluro video, that the biopsy forceps jaws used by the health professional were opened inside the lungvision tool sheath before emerging from the sheath distal tip, which harmed and damaged the sheath inner liner.Because the forceps damaged the inner liner of the sheath, this contributed to the device malfunction and event.

Brand Name
LUNGVISION TOOL
Common Device Name
EOQ
Manufacturer (Section D)
BODY VISION MEDICAL LTD.
7 hamada st.
herzlyia, 46733 41
IS  4673341
Manufacturer (Section G)
BODY VISION MEDICAL LTD.
7 hamada st.
herzlyia, 46733 41
IS   4673341
Manufacturer Contact
benny krauz
7 hamada st.
herzlyia, 46733-41
IS   4673341
MDR Report Key16626697
Report Number3014491269-2023-00001
Device Sequence Number17271088
Product Code EOQ
UDI-Device Identifier07290017652108
UDI-Public7290017652108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2023
Device Model NumberLV2055011
Device Lot NumberLVT220108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale